Details for Berestovskii, E.G., 1994
 
Citation Berestovskii, E.G., 1994. Reproductive biology of skates of the family Rajidae in the seas of the Far North. J. Ichthyol. 34(6):26-37.
DOI / ISBN
Paper URL
E-mail
Address
Ref. No. 44869
Language English
Usage not used yet
Comments
Remarks
Find this reference in Google Scholar | Scirus | Species used from this reference
(e.g. cnidaria)

Comments & Corrections

Sign our Guest Book
Back to Search
cfm script by eagbayani, 12/10/04 ,  php script by rolavides, 09/05/08 ,  last modified by gpablico 08/24/17